Title

Approximation Of The Fixed-Points Of Quasi-Nonexpansive Mappings In A Uniformly Convex Banach-Space

Authors

M K. Ghosh

Title - Alternative

Expert Syst. Appl.

Keywords

Mathematics, Applied

Abstract

In a uniformly convex Banach space, the convergence of Ishikawa iterates to a unique fixed point is proved for quasi-nonexpansive mappings under certain conditions.

Publication Title

Expert Systems with Applications

Volume

4

Issue/Number

3

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

47

Last Page

50

WOS Identifier

WOS:A1992HG38400009

ISSN

0893-9659

Share

COinS